# SDR FDEA201011164384

- Difficulty date: November 16, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363730
- Condition: Corroded
- Location: Bs 482-680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA 482-680, RBL 25.  REMOVED SEAT TRACK SECTION FROM BS 480-690 RBL 25, FABRICATED NEW SEAT TRACK SECTION AND INSTALLED SEAT TRACK AT BS 480-690 RBL 25 IAW SRM 51-30-2; SRM 53-10-5 FIG 1 AND SRM 51-10-2, REV 103.
